# SDR SWIA200110491

- Difficulty date: December 25, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 6,363 hours, 6,473 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: 601R93100103
- Part serial: 837
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER SETTING FLAPS 45 DEGREES, FLAPS FAIL CAUTION MESSAGE CAME ON.  FLAPS FAILED AGAIN IN SLC.  REMOVED AND REPLACED ELECTRONIC FLAP COMPUTER, OPS CHECK GOOD.  REMOVED AND REPLACED PDU IAW CRJ MM 27-52-01, RIGGED BPSU IAW CRJ MM 27-51-10, REMOVED AND REPLACED FLEX SHAFT NR 4 IAW CRJ MM 27-53-10, FUNCTION CHECK OF FLAP SYSTEM GOOD. P/N OFF 601R93100-103, S/N OFF 837.
